# SDR SWAA2018073123971

- Difficulty date: July 24, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N257WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32515
- Aircraft time: 42,030 hours, 24,898 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: 186A1000
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER AFT VERTICAL STIFFENER ON RIB CRACKED AT STA 166.30.  R&R HORIZONTAL STABILIZER ASSEMBLY PER SRM.
